# SDR A6WA201441217

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 24,429 hours, 23,526 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU WILL NOT START IN AIR OR ON THE GND DOOR W/N OPEN SMOKE COMING FROM INLET DOOR.  INSPECTED APU COMPARTMENT, NO SIGNS OF FIRE, NO DUCT LEAKS NOTICEABLE , NO EVIDENCE OF FLUID LEAKS.  CHECKED APU OIL LEVEL, CHECKED GOOD.  CLOSED APU ENCLOSURE.
